# SDR DL757091499

- Difficulty date: September 14, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 58,577 hours, 26,368 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 831610403MODA
- Condition: Shorted
- Location: Galley
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING DESCENT F/A REPORTED STRONG ODOR IN MID GALLEY AREA NO VISUAL ON SMOKE.  CHECKLIST ACCOMPLISHED, WITH GASPER FANS AND UTILITY BUSSES OFF SMELL DISSIPATED.  MTC FOUND THE AFT MID GALLEY RT OVEN C/B POPPED.  RESET C/B, CONFIRMED SMELL FROM OVEN.  PULLED AND COLLARED C/B, FWD TO MCO/PLAC.
